# SDR FDEA201612084363

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,597 hours, 24,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SERVICE CHECK, FOUND THE L1 DOOR EXTERNAL SLIDE  EMERGENCY LIGHT NOT ILLUMINATING WHEN TESTED.   REPLACED THE LAMP IAW AMM P2F 33-51-06.201.  REV.3.16. OPS CHECKED GOOD.
